# SDR ASOA201100508

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 27,240 hours, 23,676 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9.0 SEAT TRACK CORRODED MULTIPLE SPOTS BETWEEN FS 409-424.  REMOVED SEAT TRACK IAW AMM 53-01-11-946-003.  FABRICATED NEW SEAT RAIL IAW SRM 51-40-11.  INSTALLED NEW SEAT RAIL IAW AMM 53-01-11-400-802.  MINOR REPAIR.
